# SDR DALA2023112709695

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 59,876 hours, 26,790 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, I

## Discrepancy

SHIP 5654 -DIV/PRES/DE- UNABLE TO MAINTAIN CABIN PRESSURE, PERFORMED AN EMERGENCY DESCENT. CORRECTIVE ACTION: T/S R/R THE CPC 1, EQUIPMENT OVERBOARD VALVE, CABIN SELECTOR PANEL, CABIN OUTFLOW VALVE AND REMOVED AND INSTALLED DUCT "Y" ASSY AND ELBOW. C/W NO GO ODI PREVENTION PROGRAM, EXCESSIVE CABIN PRESSURE LEAKAGE TEST AND SINGLE PACK PRESSURIZATION CONFIDENCE CHECK. ALL TEST PASSED.
